MAUDE Adverse Event Report: GETINGE DISINFECTION AB CM320-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB CM320-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number CM320-3
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Getinge became aware of an incident involving the cm320-series washer disinfector, model cm320-3, serial number: (b)(6).The washer disinfector was manufactured on 26th november, 2021 and installed in the facility on (b)(6) 2023.Investigation has been performed, based on the new information collected and the evaluation of the returned components, it became available that the device malfunction caused or contributed to incident.The factory investigation concluded that adverse event was caused by a poor electrical connection or insufficient tightening of the heating elements, combined with the use of an element cover (part number: 6027880201) that did not meet appropriate fire classification standards.Following the investigation conclusions, at the time of the incident, the affected device was directly involved and did not meet its specifications.The device was not in use for patient treatment or diagnosis.Based on the investigation findings corrective and preventive action#: (b)(4) has been initiated.
 
Event or Problem Description
Getinge became aware of an issue involving the cm320-series washer disinfector.Initial information indicated that a fire occurred upon powering on the equipment in the morning.According to the information provided by the sales and service units, the cause of the incident could not be conclusively determined at the time.The fire appears to have originated in the area between the ultrasound chamber (second chamber) and the cleaning and disinfection chamber (third chamber), with visible damage observed beneath the third chamber.The facility sprinkler system was activated and functioned as intended, which successfully contained the fire.At the time of that initial information received the cause of the fire was not known to be device related.An investigation was initiated, and the return of relevant parts was requested to support cause analysis.At the time of this report, no serious injuries have been reported in connection with the incident, however we have decided to report the issue based on the potential of harm if the issue was to reoccur.

Brand Name
CM320-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
maria elovsson
ljungadalsgatan 11
vaxjo 
MDR Report Key22083718
Report Number9616031-2025-0000005
Device Sequence Number6926338
Product Code MEC
UDI-Device Identifier07340153700192
UDI-Public(01)07340153700192
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCM320-3
Device Catalogue NumberCM320WWD-CTOM
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown